# SDR SWAA107896

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 18,090 hours, 10,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU1546
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND OVERWING EXIT SIDEWALL LIGHT INOP.  REMOVED AND REPLACED LIGHT FUSE PER MM.
